• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Very well balanced and stablised reduced to 5ml dose of Fluxoetine, to seek GP service for tapering and then off Fluxoetine permanently.

N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
14,169
Hi Folks/Hi All,


i happen to be very well, balanced and stablised, on reduced dose of 5ml, of Fluxoetine. I am going to enquire, and it is unlike Abilify which i know i can't come off, to seek his judiical opionon, whether if I could taper off, and come off Fluxoetine permanently, I know that when we get bad weather i am acute irritible, then I do have my supplement, for that kind of thing.


I shall also mention to my mother what I plan on doing via the Fluxoetine.


Have a good day all,


Best regards all,


Natalie.
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
12,513
Location
hiding behind the sofa
It’s good that your asking your GP to come off fluoxetine . And that your parents are aware so they can notify you if they see any change. But go by your GPs instructions of how to come off it. He may recommend a slow reduction.
Good luck with it
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
14,169
I am planning to enquire the GP in due course. Once I know for sure, I'll do an update.


Best regards.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
14,169
Hi Folks/Hi All,


I have been feeling low and irritible, owing to contrast change of weather, and also my psorasis had enacted up, via my leg, so I am having t o increase to 7.5ml, which i had my remainder of my former dose, earlier this evening.

So no, I don't think, that I could possibly consider tapering and t hen coming off, besides also it wasn't mental healht reasons, the fluxoetine was is for different set of health matters.


Have a good evening all,


Best regards all,

Natalie.
 
Thread starter Similar threads Forum Replies Date
N Psychiatric Drugs/Medications 0
Top